# SDR CKSA98207

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Locks
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CLIMB CHECKLIST COMPLETE, DOOR NOT LATCHED LIGHT CAME ON.  ALSO, RT DOOR UNSAFE LIGHT ON, ALL ELSE NORMAL.  LUBED GEAR DOOR ROLLOVER LOCKS, OPS CHECKS NORMAL PER MM 52-0.
